View Single Post
Old 09-11-2012, 09:03 AM   #2
flamesabers flamesabers is offline
Senior Veteran
(male)
 
flamesabers's Avatar
 
Join Date: Sep 2011
Location: Rochester, MN
Posts: 789
flamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB User
Re: stopping Zoloft; sex drive, emotional

Hello jsanjaeke.

I'm in the process of decreasing my Zoloft dosage because of the lack of emotion and tiredness I experienced at the higher dosages I've taken. A challenge I've been going through is working out whether it's depression or the meds that's the cause of these symptoms.

Perhaps its depression that causing your lack of interest in sex and being unusually emotional? Have you experienced these symptoms when getting off of any of the other antidepressants you've tried?